# SDR RAIA201011150002

- Difficulty date: November 15, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 15,577 hours, 14,699 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Sensor
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF CREW GOT A LAV SMOKE INDICATION.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE LAV SMOKE DETECTOR SENSOR.  SYSTEM OPS CHECKED GOOD.
